Department of Mathematics and Statistics

Department of Mathematics and Statistics
Department of Mathematics and Statistics
Charles Paquette

Charles Paquette

Title: Assistant Professor
Dept: RMC Math & Computer Science
Email: charles.paquette@rmc.ca
Website: www.rmc-cmr.ca/.../dr-charles-paquette

  Research Profile

My main research area is the representation theory of algebras. I am also interested in other closely related branches of mathematics such as category theory, homological algebra, geometric representation theory and combinatorics.

  Current Positions

Assistant Professor at the Royal Military College of Canada.
I am cross-appointed at Queen's University

  Previous Positions

Postdoctoral Fellow at the University of Connecticut (2014-2017)
Postdoctoral Fellow at the University of New Brunswick (2011-2014)

 

  Refereed Publications

C. Paquette, Generators versus projective generators in abelian categories, 11 pages, 2018, to appear in Journal of Pure and Applied Algebra, arXiv:1710.07239.
C. Ingalls and C. Paquette, Homological dimensions for co-rank one idempotent subalgebras, Trans. AMS, 369 (2017), no. 8, 5317–5340, arXiv:1405.5429.
S. Liu and C. Paquette, Cluster category of type A double infinity and triangulations of the infinite strip, Math. Z., 286 (2017), 197–222, arXiv:1505.06062.
C. Paquette and J. Weyman, Isotropic Schur roots, 31 pages, 2016, to appear in Trans. Groups, arXiv:1605.05719.
C. Paquette, Accumulation points of real Schur roots, Journal of Algebra, 464 (2016), 316–347, arXiv:1503.02054.
C. Paquette, Irreducible morphisms and locally finite dimensional representations, Algebras and Representation Theory, 19 (2016), no. 5, 1239–1255, arXiv:1508.04353.
C. Ingalls, C. Paquette and H. Thomas, Semi-stable subcategories for Euclidean quivers, Proc. London Math. Soc., 110 (2015), no. 4, 805-840, arXiv:1212.1424.
S. Liu and C. Paquette, Standard components of a Krull-Schmidt category, Proc. Amer. Math. Soc., 145 (2015), 45-59, arXiv:1208.5032.
S. Liu, P. Ng and C. Paquette, Almost split sequences and approximations, Algebras and Representation Theory, 16 (2013), no. 6, 1809-1827, arXiv:1203.5009.
R. Bautista, S. Liu and C. Paquette, Representation theory of strongly locally finite quivers, Proc. of the London Math. Soc., 106 (2013), no. 1, 97-162, arXiv:1109.3176.
C. Paquette, On the Auslander-Reiten quiver of the representations of an infinite quiver, Algebras and Representation Theory, 16 (2013), no. 6, 1685-1715, arXiv:1201.4833.
C. Paquette, A non-existence theorem for almost split sequences, Communications in Algebra, 40 (2012), no. 12, 4617-4626, arXiv:1104.1195.
K. Igusa, S. Liu and C. Paquette, A proof of the strong no loop conjecture, Advances in Mathematics, 228 (2011), no. 5, 2731-2742, arXiv:1103.5361.
C. Paquette, Strictly stratified algebras revisited, Communications in Algebra, 37 (2009), no. 8, 2591-2600.
S. Liu and C. Paquette, Stably triangulated algebras, Journal of Algebra, 320 (2008), 2629-2631.
S. Liu and C. Paquette, Some homological conjectures for quasi-stratified algebras, Journal of Algebra, 301 (2006), 240-255.

  Submitted

C. Paquette and R. Schiffler, Group actions and cluster categories, 48 pages, 2017, arXiv:1703.06174.
C. Ingalls and C. Paquette, Homological behavior of idempotent subalgebras and Ext-algebras, 12 pages, 2017, arXiv:1703.08725.